# SDR SWAA096686

- Difficulty date: October 16, 2009
- Submitted: October 22, 2009
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 51,877 hours, 43,616 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2347
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, FLIGHT ATTENDANT CALLED COCKPIT TO REPORT "ELECTRICAL BURNING - ACRID SMELL" IN CABIN.  NO SMOKE NOTED.  REMOVED AND REPLACED GASPER FAN PER MM.
